# SDR 2002F00137

- Difficulty date: January 4, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571033007
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE LEFT MAIN LANDING GEAR LOWER FORWARD AND AFT BEARING CAPS.  MAINTENANCE REPLACED THE NOSE LANDING CAPS IAW EMB145 MM 32-10-01-000-801-A AND 32-10-01-400-801-A.  REF SIMA200202310.  (M)
